Alert archive / Missouri / River Flood Warnings in 2014

River Flood Warning 15, NWS St. Louis, MO

April 3, 2014Osage County, Missouri

NWS St. Louis, MO issued this river flood warning at Apr 3, 2014, 8:18 AM CDT for Osage County, Missouri. It took effect at Apr 3, 2014, 1:00 PM CDT. It was in force for 25 hr.

The area

The outline as issued.

The facts

Issued
Apr 3, 2014, 8:18 AM CDT (13:18 UTC)
In effect from
Apr 3, 2014, 1:00 PM CDT
Expired
Apr 4, 2014, 2:21 PM CDT
In force
25 hr
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Flood severity
Minor

County Osage County, MO

The radar

The St Louis radar (KLSX), 120 km from the middle of the area, began a volume at 13:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Maries River at Westphalia (WPHM7). The gauge peaked at 12.07 ft at Apr 4, 2014, 3:00 AM CDT.

actionminormoderate05101504/0304/0404/05
Action stage
8 ft
Minor stage
10 ft
Moderate stage
15 ft
Major stage
20 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 06927000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

738 
WGUS43 KLSX 031318
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
818 AM CDT THU APR 3 2014

...The National Weather Service in St. Louis has issued a flood 
warning for the following river in Missouri... 


  Maries River near 

      Westphalia 


.This Flood Warning is a result of 3-5 inches of rainfall the 
past 24 hours and around an inch of additional rain forecast in the 
next 24 hours...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Heavy rains could cause river levels to rise even higher than 
predicted. The National Weather Service will monitor this developing
situation and issue follow up statements as conditions or forecasts 
change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.

&&

MOC151-041318-
/O.NEW.KLSX.FL.W.0015.140403T1800Z-140404T1921Z/
/WPHM7.1.ER.140403T1800Z.140403T1800Z.140403T1921Z.NO/
818 AM CDT THU APR 3 2014

The National Weather Service in St. Louis has issued a 

* Flood Warning for 
  the Maries River near Westphalia
* From this afternoon to Friday afternoon.
* At 8:00 AM Thursday the stage was 9.9 feet.
* Flood stage is 10.0 feet.
* Minor flooding is forecast.
* The river is forecast to crest near 10.7 feet early this afternoon. Additional
  rises are possible.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     04/04  04/05  04/06  04/07  04/08

Maries River
  Westphalia      10.0    9.86       4.8    3.8    3.2    2.8    2.7


&&


LAT...LON 3827 9202 3827 9194 3846 9194 3850 9197
      3840 9205                       



$$
3 follow-up statements
340 
WGUS83 KLSX 040309
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
1009 PM CDT THU APR 3 2014

...The flood warning continues for the following river in 
Missouri...
 

  Maries River near Westphalia affecting Osage County 


.This Flood Warning is a result of 4 to 5 inches of precipitation 
the past 24 hours, with some locally higher amounts, and little 
additional precipitation forecast in the next 24 hours...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

The National Weather Service will monitor this situation and issue 
follow up statements as conditions or forecasts change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.

&&

MOC151-050309-
/O.EXT.KLSX.FL.W.0015.000000T0000Z-140405T0915Z/
/WPHM7.1.ER.140404T0222Z.140404T0600Z.140404T0915Z.NO/
1009 PM CDT THU APR 3 2014

The Flood Warning continues for
  the Maries River near Westphalia
* until late Friday night.
* At  9:31 PM Thursday the stage was 10.4 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast:  The river will continue rising to near 12.5 feet by 
  after midnight tonight. The river will fall below flood stage 
  early Friday.
* Impact:  At 12.1 feet...The north end of County Road 521 begins 
  flooding adjacent to the river near this height.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     04/04  04/05  04/06  04/07  04/08

Maries River
  Westphalia      10.0   10.35       7.9    5.0    3.9    2.9    2.7


&&


LAT...LON 3827 9202 3827 9194 3846 9194 3850 9197
      3840 9205                       



$$
132 
WGUS83 KLSX 040636
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
135 AM CDT FRI APR 4 2014

...The flood warning continues for the following rivers in 
Missouri...
 
  Maries River near Westphalia affecting Osage County 

.This Flood Warning is a result of 4 to 5 inches of precipitation the 
past 24 hours, with some locally higher amounts, and little 
additional precipitation forecast in the next 24 hours...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

The National Weather Service will monitor this situation and issue
follow up statements as conditions or forecasts change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.

&&

MOC151-050635-
/O.EXT.KLSX.FL.W.0015.000000T0000Z-140405T0931Z/
/WPHM7.1.ER.140404T0222Z.140404T0515Z.140404T0931Z.NO/
135 AM CDT FRI APR 4 2014

The Flood Warning continues for
  the Maries River near Westphalia
* until late tonight.
* At  1:00 AM Friday the stage was 12.0 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring.
* Forecast:  The river will continue to fall to below flood stage by 
  early this morning.
* Impact:  At 12.1 feet...The north end of County Road 521 begins 
  flooding adjacent to the river near this height.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     04/04  04/05  04/06  04/07  04/08

Maries River
  Westphalia      10.0   12.00       8.6    4.3    3.4    2.7    2.6


&&


LAT...LON 3827 9202 3827 9194 3846 9194 3850 9197
      3840 9205                       

$$
212 
WGUS83 KLSX 041417
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
917 AM CDT FRI APR 4 2014

...The flood warning is cancelled for the following river in 
Missouri...

 
  Maries River near 

      Westphalia 


.This will be the final statement for this event...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Heavy rains could cause river levels to rise even higher than 
predicted.  The National Weather Service will monitor this developing
situation and issue follow up statements as conditions or forecasts 
change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.

&&

MOC151-041447-
/O.CAN.KLSX.FL.W.0015.000000T0000Z-140405T0931Z/
/WPHM7.1.ER.140404T0222Z.140404T0515Z.140404T1228Z.NO/
917 AM CDT FRI APR 4 2014

The Flood Warning is cancelled for
  Maries River near Westphalia.
* At 9:00 AM Friday the stage was 8.4 feet.
* Flood stage is 10.0 feet.
* The river fell below flood stage at 7:28 AM Friday.
* Forecast:  The river is forecast to continue to fall to near 4.4 feet
  Saturday morning.


&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     04/05  04/06  04/07  04/08  04/09

Maries River
  Westphalia      10.0    8.42       4.4    3.4    2.9    2.7    2.6


&&


LAT...LON 3827 9202 3827 9194 3846 9194 3850 9197
      3840 9205                       



$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Apr 3, 6:56 AM CDT, 1 hour 22 minutes earlier.

Area forecast discussion, Apr 3, 6:56 AM CDT, 1 hour 22 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
656 AM CDT Thu Apr 3 2014

.SHORT TERM:  (Through Tonight)
Issued at 233 AM CDT Thu Apr 3 2014

Rather messy ongoing convection will lead to a lower confidence
forecast thru this period. As mentioned in the prev AFD, expect
ongoing MCS to continue ewd thru sunrise and shud be on the ern
fringes of the CWA by 15z. This shud allow for some dry time
during peak heating to allow the wrmfnt to lift nwd. Of course,
this meteorologist had a similar outlook for yesterday, which did
not turn out so well.

Largest question involves timing of convection initiation this
afternoon/evening. Mid level jet streak ahead of the main trof
currently in TX is progd to reach AR/srn MO around mid-day. Many
mdl solns suggest this shud help initialize convection this
afternoon and spread it newd into srn portions of the CWA. Have
kept high chance POPs this afternoon to account for this, but
believe focus will be along the cdfnt just w of the CWA. Expect
TSRA to develop w of the CWA and move into the area late this
afternoon and thru the evening hours. Storms shud be over far ern
counties around 06z tonight and quickly move out of the CWA by
09z.

Not much has changed in thinking for storm mode, so will not go
into great detail. Initial storm mode shud be supercells which
gradually grow upscale into a QLCS. Given progd hodographs, amount
of deep layer shear, not to mention low level shear, significant
severe weather is possible this afternoon and thru at least the
evening hours. The main area of concern is the srn half of the
CWA. Further north, with rather steep lapse rates and ample shear,
still expect a threat of severe wx, but expect threat to be
focused more toward large hail.

Mdls also depict K index values in the middle to upper 30 C range,
suggesting more of a heavy rain threat as well. Do not anticipate
any changes to the going FFA, but trends will need to be
monitored.

As for temps, with the trof approaching the region today, expect
the lee cyclogenesis and the wrmfnt to push nwd this afternoon.
Have therefore trended warmer today. Trended twd the cooler MOS
tonight as the sfc ridge builds into the region.

Tilly

.LONG TERM:  (Friday through Wednesday)
Issued at 313 AM CDT Thu Apr 3 2014

Large sfc ridge will move into the area behind today's system
bringing a brief period of dry and colder weather. Expect
strong/gusty wly winds on Fri.

Next focus for precip is Sun night as a system passes just se of
the CWA. Mdls have come into better agreement with development and
track of this system. Have therefore increases POPs into the
likely range for sern portions of the CWA. Mdls also suggest
precip over portions of the area as another s/w moves swd thru the
region. Expect mainly sct coverage and have kept lower chance POPs
for these showers.

Generally trended twd a mdl consensus for temps thru the period.
Only main change was to trend a little cooler on Fri night due to
a loss of cloud cover and winds becoming light.

Tilly

&&

.AVIATION:  (For the 12z TAFs through 12z Friday Morning)
Issued at 643 AM CDT Thu Apr 3 2014

MCS continues to roll E-NE this morning. Outflow has produced a
W-E band of convection roughly centered on a KVIH-KSAR line which
should continue to propagate E-SE with the outflow boundary over
the next few hours, gradually pushing thunderstorm threat south of
STL metro. Meanwhile, additional elevated storms over western MO
will be lifting northeast over the next few hours, brushing KCOU
area while heading into KUIN. Expect most thunderstorm activity
affecting TAF sites to end in the 14-16z time frame, and then AMS
will begin to reset for another round of strong to possibly severe
convection this evening. Will fine-tune this threat in later
issuances.

Specifics for KSTL: Over the next several hours KSTL TAF will be
on the n fringes of the convection associated with the southward
sagging outflow boundary. Threat of thunderstorms should be ending
no later than mid morning, and there should then be several hours
of tranquil/VFR conditions while AMS begins to recover and
destabilize, setting the stage for another round of intense
convection this evening.

Truett

&&

.LSX WATCHES/WARNINGS/ADVISORIES:
MO...FLASH FLOOD WATCH through late tonight FOR Audrain MO-Boone MO-
     Callaway MO-Cole MO-Franklin MO-Gasconade MO-Jefferson MO-
     Lincoln MO-Moniteau MO-Montgomery MO-Osage MO-Pike MO-St.
     Charles MO-St. Louis City MO-St. Louis MO-Warren MO.

IL...FLASH FLOOD WATCH through late tonight FOR Bond IL-Calhoun IL-
     Clinton IL-Fayette IL-Greene IL-Jersey IL-Macoupin IL-
     Madison IL-Marion IL-Monroe IL-Montgomery IL-Pike IL-St.
     Clair IL-Washington IL.

&&

WFO LSX
Hazardous weather outlook, Apr 3, 3:40 AM CDT, 4 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
340 AM CDT THU APR 3 2014

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-041200-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO-
LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO-
AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-
LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO-
ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-
WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO-
MADISON MO-REYNOLDS MO-
340 AM CDT THU APR 3 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS WILL AFFECT THE REGION THROUGH TONIGHT. SOME OF THE
STORMS MAY BE SEVERE WITH A THREAT OF TORNADOES...LARGE HAIL AND
DAMAGING WINDS. THESE STORMS WILL ALSO BE CAPABLE OF PRODUCING
HEAVY RAINFALL. A FLASH FLOOD WATCH HAS BEEN ISSUED FOR A PORTION
OF THE AREA. PLEASE SEE THE WATCH PRODUCT FOR FURTHER DETAILS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT ANY SEVERE WEATHER...RAINFALL
OR FLOODING REPORTS TO THE NATIONAL WEATHER SERVICE.

TILLY

In the hours before

Local storm report, Apr 3, 6:01 AM CDT, 2 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
601 AM CDT THU APR 03 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0558 AM     TSTM WND DMG     BELLEVILLE              38.53N  90.00W
04/03/2014                   ST. CLAIR          IL   TRAINED SPOTTER

            SE PART OF BELLEVILLE....DEBRIS FROM SIDING AND TREES
            SCATTERED ACROSS AREA.

&&

KARLZ
Local storm report, Apr 3, 6:12 AM CDT, 2 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
612 AM CDT THU APR 03 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0516 AM     TSTM WND DMG     OLIVETTE                38.67N  90.38W
04/03/2014                   ST. LOUIS          MO   EMERGENCY MNGR

            TREES BLOWN DOWN. WIDESPREAD POWER OUTAGES.

&&

CVKING
Local storm report, Apr 3, 6:24 AM CDT, 1 hour 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
624 AM CDT THU APR 03 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0523 AM     TSTM WND DMG     UNIVERSITY CITY         38.67N  90.33W
04/03/2014                   ST. LOUIS          MO   PUBLIC

            TREES DOWN ON DELMAR AT NORTH-SOUTH ROAD. TWITTER
            REPORT.

&&

CVKING
Local storm report, Apr 3, 7:02 AM CDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE ST LOUIS MO
702 AM CDT THU APR 03 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0545 AM     TSTM WND DMG     BELLEVILLE              38.53N  90.00W
04/03/2014                   ST. CLAIR          IL   TRAINED SPOTTER

            SE PART OF BELLEVILLE....DEBRIS FROM SIDING AND TREES
            SCATTERED ACROSS AREA. NUMEROUS 18-20 INCH TREES DOWN.
            TREE FELL ON AND DAMAGED A HOUSE. ALSO A CAR CRUSHED
            FROM A TREEE. TWO AND A HALF FOOT PINE TREE SNAPPED.

&&

CORRECTED EVENT TIME...REMARKS

GOSSELIN
Local storm report, Apr 3, 7:08 AM CDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE ST LOUIS MO
708 AM CDT THU APR 03 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0523 AM     TORNADO          UNIVERSITY CITY         38.67N  90.33W
04/03/2014                   ST. LOUIS          MO   BROADCAST MEDIA

            MEDIA REPORTS 20 HOMES HAVE DAMAGE. TREES SNAPPED
            TWISTED. NO INJURIES.

&&

CORRECTED REMARKS

CVKING
Local storm report, Apr 3, 7:56 AM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
756 AM CDT THU APR 03 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0748 AM     FLASH FLOOD      HALLSVILLE              39.12N  92.22W
04/03/2014                   BOONE              MO   EMERGENCY MNGR

            NUMEROUS ROAD CLOSURES DUE TO WATER OVER ROADWAYS.

&&

GOSSELIN

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 2, 8:55 PM CDTRiver Flood WarningLSXLincoln60 hr
Apr 3, 2:19 AM CDTAreal Flood AdvisoryLSXBoone, Moniteau3 hr
Apr 3, 3:06 AM CDTFlash Flood WarningLSXBoone, Callaway, Cole, Moniteau6 hr
Apr 3, 4:55 AM CDTFlash Flood WarningLSXGasconade, Osage6 hr
Apr 3, 5:05 AM CDTSevere Thunderstorm WarningLSXSaint Louis40 min
Apr 3, 5:19 AM CDTSevere Thunderstorm WarningLSXCity of Saint Louis56 min
Apr 3, 5:23 AM CDTTornado Warning Tornado observedLSXSaint Louis, City of Saint Louis37 min
Apr 3, 6:15 AM CDTRiver Flood WarningLSXCole64 hr
Apr 3, 8:11 AM CDTAreal Flood AdvisoryLSXJefferson, Sainte Genevieve, Saint Francois, Washington3 hr
Apr 3, 8:58 AM CDTRiver Flood WarningLSXMonroe4 days
Apr 3, 9:11 AM CDTSevere Thunderstorm WarningLSXBoone, Callaway49 min
Apr 3, 9:23 AM CDTAreal Flood WarningLSXBoone, Callaway, Cole, Moniteau3 hr
Apr 3, 12:03 PM CDTSevere Thunderstorm WarningLSXJefferson, Saint Louis42 min
Apr 3, 1:00 PM CDTAreal Flood WarningLSXBoone, Moniteau24 hr
Apr 3, 1:09 PM CDTSevere Thunderstorm WarningLSXFranklin36 min
Apr 3, 1:32 PM CDTSevere Thunderstorm WarningLSXFranklin, Saint Charles, Saint Louis43 min
Apr 3, 1:43 PM CDTFlash Flood WarningLSXCrawford, Franklin, Gasconade, Jefferson, Washington8 hr
Apr 3, 1:54 PM CDTRiver Flood WarningLSXMarion42 hr
Apr 3, 1:56 PM CDTSevere Thunderstorm WarningLSXCole, Moniteau49 min
Apr 3, 2:45 PM CDTFlash Flood WarningLSXBoone, Callaway, Cole, Moniteau, Osage8 hr
Apr 3, 3:36 PM CDTRiver Flood WarningLSXJefferson4 days
Apr 3, 3:36 PM CDTRiver Flood WarningLSXFranklin71 hr
Apr 3, 5:37 PM CDTSevere Thunderstorm WarningLSXCole, Osage38 min
Apr 3, 5:48 PM CDTTornado WarningLSXCole, Osage27 min
Apr 3, 6:06 PM CDTTornado WarningLSXFranklin, Gasconade, Osage24 min
Apr 3, 6:31 PM CDTSevere Thunderstorm WarningLSXFranklin, Gasconade, Saint Charles, Warren44 min
Apr 3, 6:34 PM CDTSevere Thunderstorm WarningLSXKnox, Lewis41 min
Apr 3, 6:36 PM CDTSevere Thunderstorm WarningLSXLewis, Marion, Monroe, Shelby39 min

Nearby

River Flood Warnings in Missouri, 2014Every river flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.